American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Ian Hambleton and Erik K. Pedersen. More examples of discrete co-compact group actions. Contemporary Mathematics 620 (2014) 133-143.
Book volume table of contents   
View Article: PDF

[2] Stefan Müller and Peter Spaeth. Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems. Trans. Amer. Math. Soc. 366 (2014) 5009-5041.
Abstract, references, and article information   
View Article: PDF

[3] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[4] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[5] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[6] Daisuke Kishimoto and Akira Kono. Splitting of gauge groups. Trans. Amer. Math. Soc. 362 (2010) 6715-6731. MR 2678992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tatsuhiko Yagasaki. Groups of volume-preserving diffeomorphisms of noncompact manifolds and mass flow toward ends. Trans. Amer. Math. Soc. 362 (2010) 5745-5770. MR 2661495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nobuhiro Nakamura. Smoothability of $\mathbb {Z}\times \mathbb {Z}$-actions on 4-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2973-2978. MR 2644908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan J. Dijkstra and Jan van Mill. Erdos space and homeomorphism groups of manifolds. Memoirs of the AMS 208 (2010) MR 2742005.
Book volume table of contents   

[10] Shengda Hu and François Lalonde. A relative Seidel morphism and the Albers map. Trans. Amer. Math. Soc. 362 (2010) 1135-1168. MR 2563724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yves Félix and John Oprea. Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009) 1519-1527. MR 2465678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Graham Hope and Ulrike Tillmann. On the Farrell cohomology of the mapping class group of non-orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 393-400. MR 2439465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ryoji Kasagawa. On crossed homomorphisms on symplectic mapping class groups. Trans. Amer. Math. Soc. 360 (2008) 4815-4839. MR 2403705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jan J. Dijkstra. On homeomorphism groups of Menger continua. Trans. Amer. Math. Soc. 357 (2005) 2665-2679. MR 2139522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jan J. Dijkstra and Jan van Mill. Homeomorphism groups of manifolds and Erdos space. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 29-38. MR 2048429.
Abstract, references, and article information   
View Article: PDF

[17] Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 1-10. MR 2048426.
Abstract, references, and article information   
View Article: PDF

[18] Hellen Colman and Steven Hurder. LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004) 1463-1487. MR 2034314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kazuhiro Kawamura. Actions of finitely generated groups on the universal Menger curve. Proc. Amer. Math. Soc. 130 (2002) 609-611. MR 1862145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Miguel Abreu and Dusa McDuff. Topology of symplectomorphism groups of rational ruled surfaces. J. Amer. Math. Soc. 13 (2000) 971-1009. MR 1775741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Natasa Kovacevic. Möbius-like groups of homeomorphisms of the circle. Trans. Amer. Math. Soc. 351 (1999) 4791-4822. MR 1473447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Natasa Kovacevic. Examples of Möbius-like groups which are not Möbius groups. Trans. Amer. Math. Soc. 351 (1999) 4823-4835. MR 1473446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Satya Deo and Jitendra Kumar Maitra. Free actions of finite groups on products of symmetric powers of even spheres. Proc. Amer. Math. Soc. 128 (2000) 299-306. MR 1646310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. de la Llave and R. Obaya. Decomposition theorems for groups of diffeomorphisms in the sphere. Trans. Amer. Math. Soc. 352 (2000) 1005-1020. MR 1608297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information   
View Article: PDF

[27] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David P. Bellamy and Kathryn F. Porter. A homogeneous continuum that is non-Effros . Proc. Amer. Math. Soc. 113 (1991) 593-598. MR 1070510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Cauty. Structure locale de l'espace des r\'etractions d'une surface . Trans. Amer. Math. Soc. 323 (1991) 315-334. MR 994164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kenzi Odani. Generic homeomorphisms have the pseudo-orbit tracing property . Proc. Amer. Math. Soc. 110 (1990) 281-284. MR 1009998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia